Posted by: Anonymous | 2009-05-25

Think I' m on sleeping meds for to long now.

I must most probably wean myself of some of the medication I' m taking before my body gets accustomed to it but don' t feel as ever thing is right with me yet so maybe I must just wait untill my sleeping patterns a bit better as I' m only sleeping for almost 4 and a half hours at this stage per night (which is an improvement already). I also use Risperdal 1mg, 2 Biral tablets x 3 per day (self diagnoses) and Scorpex sometimes when I feel tummy cramps. Could the sleeping pills cause me to experience tummy ache as I originally though its due to stress but I' m using the sleeping pills for a while now but cut back to 1 Z-Dorm at night as prescibed. Should I use it a while longer or just stay on it for a while longer (only have 9 tablets left anyway)? Fortunately the nightmares have stopped and I only were waken by outside sound this morning but got up as I didn' t feel tired anymore and couldn' t wait to get on the scale and to my surprise another 400g down that actaully great ....but still have a far way to go but I' ll be patient.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't see that Risperdal would cause tummy ache. Biral I don't use, and there's very litle good research about its effects. Juggling so many different sedative meds make your situation quite complex, and onl a doc who knows you and can assess you in person can really advise usefully on how to juggle them more fruitfully

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.